# SDR GTIA200600070

- Difficulty date: June 7, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 34,486 hours, 25,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER ON LT AFT OVERWING EXIT DOORS ARE INOP.  REPLACED BATTERY PACK.
